# SDR VNAA2025050800033

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 7050T7451
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00195019 DISCREPANCY: PAX DOOR, AFT LATCH / CAM BACK-UP FITTING IS CRACKED. CORRECTIVE ACTION: FABRICATED 1EA PAX DOOR UPPER FRAME FITTING AS REQUIRED USING 7050-T7451 PO# 5-12717 IAW STEPS 1 AND 2.A-2.C OF MHIRJ SNIEO 601R318042 IDENTIFIER S02 AND INSTALLED FITTING IAW MHIRJ LOMX4 DRAWING 601R31702 SNIEO S11.
